# SDR GTIA2019012103097

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 7,207 hours, 3,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FA REPORTED BURNING EYES AND AN ODOR IN CABIN FWD ( PACKS WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE #1 AND #2 ECS SYSTEM IAW NRI 19-023 NO ODOR NOTED THIS CLEARS DMI 226304101 PLACARD REMOVED MOC NOTIFIED.
